Zur Theorie der Jacobi'schen Thetafunctionen


Mathematische Annalen (1877)

  • Volume: 11, page 1-29
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Herstowski. "Zur Theorie der Jacobi'schen Thetafunctionen." Mathematische Annalen 11 (1877): 1-29. <http://eudml.org/doc/156738>.

author = {Herstowski},
journal = {Mathematische Annalen},
keywords = {Products of theta functions},
language = {ger},
pages = {1-29},
title = {Zur Theorie der Jacobi'schen Thetafunctionen},
url = {http://eudml.org/doc/156738},
volume = {11},
year = {1877},

AU - Herstowski
TI - Zur Theorie der Jacobi'schen Thetafunctionen
JO - Mathematische Annalen
PY - 1877
VL - 11
SP - 1
EP - 29
LA - ger
KW - Products of theta functions
UR - http://eudml.org/doc/156738
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.